Alert archive / Nebraska / River Flood Advisories in 2016
River Flood Advisory 8, NWS North Platte, NE
NWS North Platte, NE issued this river flood advisory at Nov 18, 2016, 10:01 AM CST for Lincoln County, Nebraska. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Nov 18, 2016, 10:01 AM CST (16:01 UTC)
- Expired
- Nov 24, 2016, 7:05 PM CST
- In force
- 6 days
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 89 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River at North Platte (NPTN1).
- Action stage
- 5.5 ft
- Minor stage
- 6 ft
- Moderate stage
- 6.5 ft
- Major stage
- 7 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06693000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
172
WGUS83 KLBF 181601
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1001 AM CST FRI NOV 18 2016
...The National Weather Service in North Platte has issued a Flood
Advisory for the North Platte River...
North Platte River near North Platte affecting Lincoln County
.Continued releases from Lake McConaughy and recent precipitation over the
last 24 hours will result in the North Platte River near North Platte to
rise to near flood stage for the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC111-200355-
/O.NEW.KLBF.FL.Y.0008.161118T1601Z-161120T0355Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1001 AM CST FRI NOV 18 2016
The National Weather Service in North Platte has issued a
* Flood Advisory for
The North Platte River near North Platte.
* until Saturday evening.
* At 9:00 AM Friday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will rise to near 6.0 feet by this afternoon and
then remain steady.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Minor water intrusions into
low lying areas of Cody Park in North Platte begins. People should
be cautioned against being in the water along the banks of the
river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
kulik11 follow-up statements
319
WGUS83 KLBF 191754
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1154 AM CST SAT NOV 19 2016
...The Flood Advisory continues for the North Platte River...
North Platte River near North Platte affecting Lincoln County
.Continued releases from Lake McConaughy and recent precipitation over the
last 24 hours will result in the North Platte River near North Platte to
rise to near flood stage for the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC111-200355-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-161120T0355Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1154 AM CST SAT NOV 19 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* until this evening.
* At 11:00 AM Saturday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.0 feet for the next several days.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Minor water intrusions into
low lying areas of Cody Park in North Platte begins. People should
be cautioned against being in the water along the banks of the
river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
kulik151
WGUS83 KLBF 200053
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM CST SAT NOV 19 2016
...The Flood Advisory continues for the North Platte River...
North Platte River near North Platte affecting Lincoln County
.Releases from Lake McConaughy will keep the North Platte River
near North Platte near minor flood stage for the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC111-211253-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
653 PM CST SAT NOV 19 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* until further notice.
* At 6:00 PM Saturday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.0 feet until further
notice.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Minor water intrusions into
low lying areas of Cody Park in North Platte begins. People should
be cautioned against being in the water along the banks of the
river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
ET718
WGUS83 KLBF 201851
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1251 PM CST SUN NOV 20 2016
...The Flood Advisory continues for the North Platte River...
North Platte River near North Platte affecting Lincoln County
.Releases from Lake McConaughy will keep the North Platte River
near North Platte near minor flood stage for the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC111-220651-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1251 PM CST SUN NOV 20 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* until further notice.
* At 12:00 PM Sunday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.0 feet for the next several days.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Minor water intrusions into
low lying areas of Cody Park in North Platte begins. People should
be cautioned against being in the water along the banks of the
river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
kulik165
WGUS83 KLBF 210150
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
750 PM CST SUN NOV 20 2016
...The Flood Advisory continues for the North Platte River...
North Platte River near North Platte affecting Lincoln County
.Releases from Lake McConaughy will keep the North Platte River
near North Platte near minor flood stage for the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC111-221350-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
750 PM CST SUN NOV 20 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* until further notice.
* At 7:00 PM Sunday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.0 feet for the next several
days.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Minor water intrusions into
low lying areas of Cody Park in North Platte begins. People should
be cautioned against being in the water along the banks of the
river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
ET505
WGUS83 KLBF 211610
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1010 AM CST MON NOV 21 2016
...The Flood Advisory continues for the North Platte River...
North Platte River near North Platte affecting Lincoln County
.Releases from Lake McConaughy will keep the North Platte River
near North Platte near minor flood stage for the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC111-230410-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1010 AM CST MON NOV 21 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* until further notice.
* At 9:00 AM Monday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.0 feet for the next several
days.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Minor water intrusions into
low lying areas of Cody Park in North Platte begins. People should
be cautioned against being in the water along the banks of the
river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
kulik672
WGUS83 KLBF 220151
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CST MON NOV 21 2016
...The Flood Advisory continues for the North Platte River...
North Platte River near North Platte affecting Lincoln County
.Releases from Lake McConaughy will keep the North Platte River
near North Platte near minor flood stage for the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC111-231351-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
751 PM CST MON NOV 21 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* until further notice.
* At 7:00 PM Monday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.0 feet for the next several
days.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Minor water intrusions into
low lying areas of Cody Park in North Platte begins. People should
be cautioned against being in the water along the banks of the
river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
ET939
WGUS83 KLBF 221523
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 AM CST TUE NOV 22 2016
...The Flood Advisory continues for the North Platte River...
North Platte River near North Platte affecting Lincoln County
.Releases from Lake McConaughy will keep the North Platte River
near North Platte near minor flood stage until further notice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC111-240323-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
923 AM CST TUE NOV 22 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* until further notice.
* At 9 AM Tuesday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6 feet until further notice.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Minor water intrusions into
low lying areas of Cody Park in North Platte begins. People should
be cautioned against being in the water along the banks of the
river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
sjacobs130
WGUS83 KLBF 230047
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CST TUE NOV 22 2016
...The Flood Advisory continues for the North Platte River...
North Platte River near North Platte affecting Lincoln County
.Releases from Lake McConaughy will keep the North Platte River
near North Platte near minor flood stage until further notice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC111-241247-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
647 PM CST TUE NOV 22 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* until further notice.
* At 6:00 PM Tuesday the stage was 6.1 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6 feet until further notice.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Minor water intrusions into
low lying areas of Cody Park in North Platte begins. People should
be cautioned against being in the water along the banks of the
river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
ET623
WGUS83 KLBF 231629
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1029 AM CST WED NOV 23 2016
...The Flood Advisory continues for the North Platte River...
North Platte River near North Platte affecting Lincoln County
.Releases from Lake McConaughy will continue to keep the North Platte
River near North Platte around minor flood stage until further
notice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC111-250429-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1029 AM CST WED NOV 23 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* until further notice.
* At 10:00 AM Wednesday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river remain around 6.0 feet until further notice.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Minor water intrusions into
low lying areas of Cody Park in North Platte begins. People should
be cautioned against being in the water along the banks of the
river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
Masek225
WGUS83 KLBF 241546
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 AM CST THU NOV 24 2016
...The Flood Advisory continues for the North Platte River...
North Platte River near North Platte affecting Lincoln County
.Releases from Lake McConaughy will continue to keep the North Platte
River near North Platte around minor flood stage until further
notice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC111-260346-
/O.CON.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
946 AM CST THU NOV 24 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* until further notice.
* At 9 AM Thursday the stage was near 6 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6 feet until further notice.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Minor water intrusions into
low lying areas of Cody Park in North Platte begins. People should
be cautioned against being in the water along the banks of the
river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$433
WGUS83 KLBF 250105
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CST THU NOV 24 2016
...The Flood Advisory is cancelled for the North Platte River...
North Platte River near North Platte affecting Lincoln County
.River levels have fallen along the North Platte River at North
Platte to below flood stage. Flooding is no longer expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC111-250135-
/O.CAN.KLBF.FL.Y.0008.000000T0000Z-000000T0000Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
705 PM CST THU NOV 24 2016
The Flood Advisory is cancelled for
The North Platte River near North Platte.
* until further notice.
* At 6:00 PM Thursday the stage was 5.9 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to remain around 5.9 feet
over the next several days.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Minor water intrusions into
low lying areas of Cody Park in North Platte begins. People should
be cautioned against being in the water along the banks of the
river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
CLBWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this river flood advisory went out at Nov 18, 5:45 AM CST, 4 hours 16 minutes earlier.
Area forecast discussion, Nov 18, 5:45 AM CST, 4 hours 16 minutes before
Area Forecast Discussion National Weather Service North Platte NE 545 AM CST Fri Nov 18 2016 .SYNOPSIS... Issued at 326 AM CST Fri Nov 18 2016 At 09z...The upper closed low was centered near Kearney Nebraska. A broad area of light to moderate snow continued across much of Nebraska into central and eastern South Dakota. temperatures mainly in the upper 20s in western Nebraska with northwest winds 25 knots gusting to 35 knots in some areas. A cold front has advanced through western Nebraska with northerly winds of 10 to 20 mph and temperatures in the low to mid 40s. Snowfall occurring over portions of Montana, Wyoming, and Utah. && .SHORT TERM...(Today and tonight) Issued at 326 AM CST Fri Nov 18 2016 Today...The winter storm has brought widespread snowfall amounts of 3 to 5 inches to most of western Nebraska, while new snowfall will accumulate across the eastern half of the forecast area this morning. Forecast storm total snow amounts look close to observed so far. Northwest winds have increased with recent gusts now as high as 35 knots at LBF, and this is causing considerable blowing snow. The winter storm system is beginning to lift out of southwestern portions of the forecast area. A well development deformation band extends south from near Newport through Brewster to Callaway. The RAP13 and HRRR both indicated this band will fill in and rotate northeast early this morning, exiting the forecast area by 18z. Likely to definite pops beginning at 12z from east of Springview through Burwell. Up to 1.5 inches of new snow these areas with only a dusting up to an inch to the west from Valentine thorugh Broken Bow. The existing Winter Storm Warning and Winter Weather Advisory will continue until 18z with impacts from blowing snow to continue this morning across the west. The winter Storm Warning to continue across the northeast zones this afternoon as impacts from blowing snow may continue. The northwest winds will begin to diminish by mid afternoon. Although mostly sunny skies will return to the west, a widespread blanket of snow across the region will limit high temperatures. Highs were lowered slightly below model guidance, from 30-32 north central, to 33-36 across the south. Tonight...Mainly clear skies this evening, then increasing high cloudiness after midnight as the upper ridge axis builds across the Central Rockies. Went below previous forecast lows a few degrees to the upper single digits to low teens most areas. Winds chills will fall into the low single digits in most areas late this evening and overnight. .LONG TERM...(Saturday through Thursday) Issued at 326 AM CST Fri Nov 18 2016 Upper level ridging aloft will dominate the weather Saturday through Monday. Highs will gradually warm from 35 to 45 degrees Saturday to 48 to 58 degrees by Monday. The cooler readings will be across eastern portions of north central Nebraska, with the warmer readings across southwest and western Nebraska. Another system is slated to move across the area Tuesday. This will be another quick moving system, but is expected to pack somewhat of a punch with decent upper level dynamics crossing the area. Still appears temperatures aloft will be several degrees warmer than what is occurring with this current system, and most of the precipitation will fall as rain. Some wet snow is possible, but little if any impact is expected from the snow at this time. As mentioned this will be a quick moving system, with upper level ridging and warmer weather returning for Wednesday and Thanksgiving. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 545 AM CST Fri Nov 18 2016 As a winter storm system moves into the western Great Lakes today, it will produce winds 33022G31KT today to the klbf and kvtn terminals. There remains light snow at kvtn along with MVFR ceilings near bkn015. The snow will end soon after 12z with ceilings quickly becoming VFR for the remainder of the taf period. The winds across western Nebraska will quickly diminish by 23z to at or below 10 kts. && .LBF WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until noon CST /11 AM MST/ today for NEZ022-056>058-069>071. Winter Storm Warning until noon CST /11 AM MST/ today for NEZ004- 005-023>026-035>038-059-094. Winter Storm Warning until 6 PM CST this evening for NEZ006>010- 027>029. && SYNOPSIS...Roberg SHORT TERM...Roberg LONG TERM...Taylor AVIATION...Roberg
Hazardous weather outlook, Nov 18, 4:02 AM CST, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 402 AM CST FRI NOV 18 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-191015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 402 AM CST FRI NOV 18 2016 /302 AM MST FRI NOV 18 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. SNOW WILL CONTINUE THIS MORNING...MAINLY EAST OF HIGHWAY 83. NEW SNOWFALL ACCUMULATIONS UP TO 3 INCHES ARE POSSIBLE EAST OF AINSWORTH THROUGH BROKEN BOW. IN ADDITION TO SNOW...STRONG NORTHWEST WINDS WITH GUSTS UP TO 45 MPH TODAY WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES REMAIN IN EFFECT ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FAST MOVING WEATHER SYSTEM WILL BRING A CHANCE FOR RAIN OR SNOW SHOWERS MONDAY NIGHT INTO TUESDAY. ACCUMULATING SNOW IS NOT LIKELY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF SNOWFALL AND WEATHER RELATED IMPACTS WOULD BE APPRECIATED TODAY. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) ROBERG
In the hours before
Local storm report, Nov 18, 8:06 AM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 AM CST FRI NOV 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 16 SW MULLEN 41.88N 101.26W
11/18/2016 M6.0 INCH HOOKER NE PUBLIC
STORM TOTAL SNOWFALL. REPORT RELAYED VIA SOCIAL MEDIA.
&&
MOLDANLocal storm report, Nov 18, 8:10 AM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
810 AM CST FRI NOV 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY SNOW NEWPORT 42.60N 99.33W
11/18/2016 M6.0 INCH ROCK NE CO-OP OBSERVER
STORM TOTAL SNOWFALL AS OF 8AM CST WAS 6.0 INCHES. STORM
TOTAL PRECIPITATION WAS 0.85 INCHES. WINDS WERE ESTIMATED
TO BE GUSTING AT 45 MPH.
&&
MOLDANLocal storm report, Nov 18, 8:46 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 AM CST FRI NOV 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM SNOW 10 NE OSHKOSH 41.51N 102.21W
11/18/2016 M5.0 INCH GARDEN NE CO-OP OBSERVER
STORM TOTAL SNOWFALL IS 5.0 INCHES...WITH PRECIPITATION
TOTALING 0.54 INCHES.
0830 AM SNOW 1 W NORTH PLATTE 41.13N 100.79W
11/18/2016 M4.8 INCH LINCOLN NE TRAINED SPOTTER
STORM TOTAL SNOWFALL.
&&
MOLDANLocal storm report, Nov 18, 9:20 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 AM CST FRI NOV 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM SNOW 12 W CALLAWAY 41.29N 100.15W
11/18/2016 M2.8 INCH CUSTER NE COCORAHS
STORM TOTAL SNOWFALL.
0815 AM SNOW 9 NW ANSELMO 41.71N 99.99W
11/18/2016 M2.5 INCH CUSTER NE COCORAHS
STORM TOTAL SNOWFALL.
0815 AM SNOW W CURTIS 40.63N 100.51W
11/18/2016 M2.0 INCH FRONTIER NE COCORAHS
STORM TOTAL SNOWFALL.
0815 AM HEAVY SNOW NW SUTHERLAND 41.16N 101.13W
11/18/2016 E6.0 INCH LINCOLN NE COCORAHS
STORM TOTAL SNOWFALL.
&&
MOLDANLocal storm report, Nov 18, 9:34 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 AM CST FRI NOV 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW AINSWORTH 42.55N 99.86W
11/18/2016 M3.0 INCH BROWN NE CO-OP OBSERVER
STORM TOTAL SNOWFALL AS OF 8AM CST WAS 3.0 INCHES...WITH
A TOTAL PRECIPITATION OF 0.28 INCHES.
&&
MOLDANLocal storm report, Nov 18, 9:48 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 AM CST FRI NOV 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM SNOW BASSETT 42.58N 99.54W
11/18/2016 M2.2 INCH ROCK NE CO-OP OBSERVER
STORM TOTAL SNOWFALL AS OF 945AM CST WAS 2.2 INCHES.
&&
MOLDANNearby
River Flood Advisories in Nebraska, 2016Every river flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.